High Blood Pressure - Medications

The eMedicineHealth doctors ask about High Blood Pressure (Symptoms, Signs, Causes, Diet, Medication).
Please share medications for your high blood pressure?
Share your story with others:
eMedicineHealth appreciates your comment. Your comment may be displayed on the site and will always be published anonymously.

Tell us a bit about your background to make your comments more useful to other eMedicineHealth users.
(Optional)

Screen Name: *

Gender of Patient:Male Female

Age Range of Patient:

I am a: Patient Caregiver

Enter your Comment (required)

* Screen Name will appear next to the published comment. Please do not include your full name or email address.

By submitting your comment, and other materials (collectively referred to as a "Submission") to MedicineNet, you grant MedicineNet permission to use, copy, transmit, publish, display, edit and modify your Submission in connection with its Web site. MedicineNet will not pay you for your Submission. You represent that you have all rights necessary for MedicineNet to use your Submission as set forth above.

Please keep these guidelines in mind when writing your comment:

  • Please make sure you address the question asked.
  • Due to the overwhelming number of comments received, not all comments will be published.
  • When selecting comments to publish, our staff will choose those that are educational and complement the topic. Please try to stay on topic.
  • Your comment may be edited. We would typically edit comments to make them clearer and more readable. We will remove personal information such as last names, email and web addresses, and other potentially harmful information.
  • We will not notify you if your comment has been published. We suggest that you check back on the topic article regularly.
  • We do not provide medical or healthcare advice, treatment, or diagnosis.

Thank you for participating!


I have read and agree to abide by the eMedicineHealth Terms and Conditions and the eMedicineHealth Privacy Policy (required).

To prevent our systems from spam, please complete the following prior to submitting your comment.




See what others are saying

Published: February 13

I am frustrated. My high blood pressure (BP) is being treated and I have tried numerous BP medications. Each one of them to varying degrees have caused me other problems. They range from tiredness, weakness and walking slow like an old man. But most of all each one has caused me lung issues. They affect my breathing. How can anyone be expected to take BP medications solving one issue but in turn creating another big issue! I even read that BP medication based on studies can cause lung damage. Why would I want to damage my lungs or indeed restrict my breathing!.

Published: January 27

Although my daytime pressure is in the 137 to 147 range, after my morning 2 pills and one 5 mg pill after supper, my morning pressure is 188/125 in the morning when I awake. Now the doctor has added my 20 mg pill to my evening pill which I have decide to take at bedtime instead of supper time..